# SDR SWIA200211380

- Difficulty date: October 24, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 2,739 hours, 2,123 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10017
- Part serial: 1701
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE RECEIVED ON APPROACH.  FLAPS FAILED AT 4 DEGREES.  NR 3 FLAP ACTUATOR ON LT SIDE CHATTERS ON EXTENSION.  REMOVED FLAP PDU AND REPLACED IT WITH A SERVICEABLE UNIT IAW CL600 27-52-05.  INFLIGHT FUNCTION TEST  REQUIRED - FAILED.  REMOVED AND REPLACED LT NR 3 FLAP ACTUATOR.  OPS CHECK GOOD IAW RII 27-412.  PCU PN OFF 865D100-7   SN OFF 0870.
